MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PLATINIUM VR 1210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, on (b)(6) 2019, the subject icd was explanted due to a pocket infection.Preliminary analysis revealed that the subject device has been sterilized and released according to all applicable procedures.
 
Additional Manufacturer Narrative
D3 (email address) corrected.F14 (email address) corrected.G1-2 (first name, last name, email address, phone number) corrected.Please refer to the attached analysis report.
 
Event or Problem Description
Reportedly, on (b)(6)2019 , the subject icd was explanted due to a pocket infection.Preliminary analysis revealed that the subject device has been sterilized and released according to all applicable procedures.

Brand Name
PLATINIUM
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key8874326
Report Number1000165971-2019-00465
Device Sequence Number16832854
Product Code MRM
UDI-Device Identifier08031527015514
UDI-Public(01)08031527015514(11)171004(17)190504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2019
Device Model NumberPLATINIUM VR 1210
Device Catalogue NumberPLATINIUM VR 1210
Device Lot NumberS0285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2019
Event Location Hospital
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;